Ghulam Mustafa, Nusrat Anjum Nosh, and Abdur Rashid

Hybrid Contractions

(Lobachevskii Journal of Mathematics, Vol.18, pp.139-149 )

Some new random coincidence point and random fixed point theorems for multifunctions in separable complete metrically convex metric spaces are proved. Our results are stochastic generalizations of classical coincidence and fixed point theorems.



DVI format (39Kb), ZIP-ed DVI format (13Kb),

ZIP-ed PostScript format (119Kb),    ZIP-ed PDF format (92Kb),

MathML Format